Verma, MK and Krishna Murty, AV (1973) Non-linear bending of beams of variable cross-section. In: International Journal of Mechanical Sciences, 15 (2). pp. 183-187.
11.pdf - Published Version
Restricted to Registered users only
Download (195Kb) | Request a copy
For the non-linear bending of cantilever beams of variable cross-section, the effect of large deformations, but with linear elasticity, is considered. The governing integral equation is solved by a numerical iterative procedure. Results for some typical cases are obtained and compared with some of those available in the literature.
|Item Type:||Journal Article|
|Additional Information:||Copy right of this article belongs to Elsevier Science.|
|Department/Centre:||Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)|
|Date Deposited:||06 Jan 2010 07:25|
|Last Modified:||19 Sep 2010 05:46|
Actions (login required)